Skip to content
Erection problems at penetration
avatar
diggory posted:
I'm not sure if this is considered erectile dysfunction or not, but I have yet to find a similar case.

When having sex with my partner, I often lose my erection right at penetration. I am very hard through foreplay, often aching to start having sex, but at the moment that pressure is applied to the head of my penis, I can feel it going soft immediately. If I can manage to get inside before losing it completely, I am okay and can usually sustain it through ejaculation. However, it seems my problem is just the applied pressure. This happens whether I am thinking about it or not, as I have tried focusing on the moment and the pleasures of being inside, but as soon as I begin to penetrate, I begin to lose it.

Am I doing something wrong? Do I have ED?
Reply
 
avatar
diggory responded:
Anyone have any ideas? I'm really frustrated with myself.
 
avatar
NOHARD responded:
I know what you mean, question 1 how old are you, question 2 just how long has this been going on, and are experiiencing anything else, as there lots of things that help to anwser just what is going on.
Why do I ask, this was me 7/8 months ago, now I'm coming on 64 so they put this down to age, and yes i've tured the corner and back on track.
 
avatar
diggory replied to NOHARD's response:
I am 20. I am in very good shape, work out regularly and run often, so probably in very good shape. I am not experiencing any other health issues. This has probably been going on about 6-7 months now. Sometimes, if I grip the base of my penis correctly (keeping me hard enough to get in) I am okay. How did you turn the corner? I have no idea what to do...
 
avatar
NOHARD replied to diggory's response:
OK your 20 and me I'm coming on 64, and for me I found DHEA got me out of my ED problem.
You can probably say but I dont have ED because its an old mans problem, yes but not always and it takes a lot of serching and reading to find just the right anwser.
So at the end of the day DHEA turned the corner for me, now DHEA is not something to be played with at your age, put in your browser DHEA for men, and read away, there so much to read and its side effects, but you must study the side effects.
First, this may be the hard thing but try not to let it get you down, second do you still get good hardons during the night, if you are then your half way home.
You could also try a cock ring, as this may help you keep stiff and hard long enough for a good ride.
Look keep happy there is an anwer somewhere, but the more you worry the worse it will get, but just keep trying with your girl and be honest with and tell you are having a small problem with your erections.
 
avatar
diggory replied to NOHARD's response:
Thanks. I'm pretty nervous about it all, that's for sure. My partner and I are very communicative, I do not feel any pressure whatsoever from that side.
Not sure what DHEA is, I will look it up, but I really hope I don't have to start taking ED medication at 20.
I do get very hard morning wood and at night. We tried a cock ring once before but I found it more uncomfortable and we gave up quickly.
 
avatar
NOHARD replied to diggory's response:
The link below is one of the best to read, if this works and gets you out of your problem but dont keep thinking, but I'm only 20, If DHEA puts you back on track its done its job.

http://www.webmd.com/vitamins-supplements/ingredientmono-331-DHEA.aspx?activeIngredientId=331&activeIngredientName=DHEA


Helpful Tips

my husband has ed
feel ashamed but i do, my husband has ed and i try very hard to get it hard and i get so frustrated that i get upset and and roll over and ... More
Was this Helpful?
22 of 39 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.